Advanced Search
MyIDEAS: Login to save this article or follow this journal

Values of non-differentiable markets with a continuum of traders

Contents:

Author Info

  • Hart, Sergiu

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.sciencedirect.com/science/article/B6VBY-45FBVY6-W/2/7cab45520a737009bfd24256b4e503c1
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal Journal of Mathematical Economics.

Volume (Year): 4 (1977)
Issue (Month): 2 (August)
Pages: 103-116

as in new window
Handle: RePEc:eee:mateco:v:4:y:1977:i:2:p:103-116

Contact details of provider:
Web page: http://www.elsevier.com/locate/jmateco

Related research

Keywords:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Omer Edhan, 2012. "Payoffs in Nondifferentiable Perfectly Competitive TU Economies," Discussion Paper Series, The Center for the Study of Rationality, Hebrew University, Jerusalem dp629, The Center for the Study of Rationality, Hebrew University, Jerusalem.
  2. Massimo Marinacci & Luigi Montrucchio, 2003. "Cores and stable sets of finite dimensional games," ICER Working Papers - Applied Mathematics Series, ICER - International Centre for Economic Research 07-2003, ICER - International Centre for Economic Research.
  3. Omer Edhan, 2012. "Values of Exact Market Games," Discussion Paper Series, The Center for the Study of Rationality, Hebrew University, Jerusalem dp627, The Center for the Study of Rationality, Hebrew University, Jerusalem.
  4. Einy, Ezra & Shitovitz, Benyamin, 2001. "Private Value Allocations in Large Economies with Differential Information," Games and Economic Behavior, Elsevier, Elsevier, vol. 34(2), pages 287-311, February.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:4:y:1977:i:2:p:103-116. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.